Ask an expert
Question

26 Jun 2010

Fune Ginger over dosage
Hi There

My dad has taken fine ginger for his cold. But it looks like he had an overdosage of it. It has affected his vision. What remedies are there for overdosaged???

Please help.

Thank you.

Rene
Answer 430 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Rene

Seek emergency medical attention is generally advised. Symptoms of a ginger overdose may include sleepiness, confusion, dizziness, and irregular heartbeats.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19950 votes
Vote